Volume 16, Number 1, January-March 2010
|Page(s)||92 - 110|
|Published online||21 October 2008|
Existence theorem for nonlinear micropolar elasticity
Department of Mathematics, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia. firstname.lastname@example.org; email@example.com
Revised: 14 July 2008
In this paper we give an existence theorem for the equilibrium problem for nonlinear micropolar elastic body. We consider the problem in its minimization formulation and apply the direct methods of the calculus of variations. As the main step towards the existence theorem, under some conditions, we prove the equivalence of the sequential weak lower semicontinuity of the total energy and the quasiconvexity, in some variables, of the stored energy function.
Mathematics Subject Classification: 74A35 / 74G25 / 74G65
Key words: Micropolar elasticity / existence theorem / quasiconvexity
© EDP Sciences, SMAI, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.